# SDR SWAA2025123156725

- Difficulty date: December 29, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 71,214 hours, 42,817 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR SLIDE PARTIALLY OUT OF BOX.  INSTALLED THE FWD SERVICE DOOR SLIDE ASSEMBLY IAW MT 725-61-06.
